# SDR ASMF200702007

- Difficulty date: February 18, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 50,572 hours, 34,540 cycles
- Engine: Pwa JT8D219
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 59370215503
- Part serial: 01351
- Condition: Leaking
- Location: Lt Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A HYDRAULIC LEAK WAS DETECTED IN THE LT SLAT ACTUATOR. THE SLAT ACTUATOR WAS REPLACED IAW MM 27-80-05, TESTED CORRECT.
